# SDR SWIA202158479

- Difficulty date: March 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL DD3 BETWEEN FS 320.163 AND 338.963     (C-CHECK RO 5/25/2021)     REMOVED PAX DOOR INTERCOSTAL DD3 BETWEEN FS320.163 AND FS338.963 IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED NEW PAX DOOR INTERCOSTAL DD3 PN: 601R318056-1 BETWEEN FS320.163 AND FS338.963 IAW CRJ900 SRM 51-42-06-001-001-A01 & DWG 601R31702 REV -N.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECKED GOOD.  (SEE DETAILS ON CONTINUE CARD)
